MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER ENDOSCOPY-SAN JOSE PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 0375545000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that a foreign material was found in the sterile packaging.
 
Event or Problem Description
It was reported that a foreign material was found in the sterile packaging.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: foreign material inside sterile packaging.Probable root cause: - improper environmental conditions - shipping & handling - inadequate positioning of the device into the primary package.

Brand Name
PKG., TOMCAT SHAVER BLADE, F - SERIES - 4.0MM
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8793346
Report Number0002936485-2019-00298
Device Sequence Number10846567
Product Code GFA
UDI-Device Identifier37613327061797
UDI-Public37613327061797
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0375545000
Device Lot Number18120CE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1